Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of the KALETRA / TRIVIZIR combination
Jul 2, 2006

Hello. I have been diagnosed HIV positive since 1997. From spring 2004 and for 4 months I was on the KALETRA / STOCKRIN combination. After that and for 1 year I had no medication at all. For the following 6 months I started the KALETRA / TRIVIZIR combination (120 CD4 count at that time). During the last two months I gradually got tumors of a size of an almond on different parts of my body (about 12-15 until today). My doctor says it is nothing to worry about: it is my bodys reaction to the drugs. I would really appreciate your advice. Thanks in advance.

Response from Dr. Henry

It is difficult to understand what those "tumor" like growths are from your description. Sometimes lypmph nodes can swell or there can be skin conditions that flare up when the body is undergoing immune system recovery on effective antiretroviral therapy. Your HIV specialist who knows your treatment history and has actually examined you is the best person to offer advice and to make a diagnosis. When patients develop problems involving the skin or areas under the skin I often refer to a skin specialist for evaluation. KH



Previous
Massive heartburn
Next
drug hoildays

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement